Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 527-533
http://dx.doi.org/10.1155/S0161171288000638

On sequences of contractive mappings and their fixed points

1Aligarh Muslim University, Department of Mathematics, Aligarh 202001, India
2King Abdul Aziz University, Department of Mathematics, Faculty of Science, P.O. BOX 9028, Jeddah, Saudi Arabia
3Universita di Napoli, Facoltà di Architettura, Istituto di Matematica Via Monteoliveto, 3, Napoli 80134, Italy

Received 12 October 1984; Revised 9 February 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Imdad, M. S. Khan, and S. Sessa, “On sequences of contractive mappings and their fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 527-533, 1988. https://doi.org/10.1155/S0161171288000638.